# SDR AALA202305021653

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1659
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 77,370 hours, 31,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
